# SDR DL76L060710

- Difficulty date: September 2, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 69,039 hours, 10,502 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AT THROTTLE UP FLAPS CONFIG WARNING AT 5 AND INDICATED 5. DISCONTINUED TAKEOFF.  ON RETURN TO STAND CIRCUIT BREAKER C15 ON OVERHEAD PANEL TIT FLAP SLAT ELEC UNIT 1 SENSOR FOUND UNSET. C/B RESET. FLAPS  CYCLED SATIS. FLAP SLAT ELECTRONIC UNIT BITE CHECK C/O IAW  27-51-00 FIG 104 SATIS  ETOPS CATEGORY (B): DIVERSION OR TURNBACK.
